# SDR IPXA2019052042292

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 26,303 hours, 18,237 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 652533015
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2 MAIN CARGO DOOR DAMAGED AT STA 600 - 12.9 FRAME P/N 65-25330-15 DUE TO FAILED AFT LOWER PULL IN HOOK ACTUATOR. COMPLIED WITH EO B757-5230-72496-A AND EA 757-5230-27-A2343.
